# SDR UIEA200700086

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON FWD ENGINE MOUNT FITTING BOTH I/B AND O/B LUG BORE HOLES FOUND OVERSIZED.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-290193672-1 THRU -3 AND FAA FORM 8100-9.
